# SDR SWAA2025082206806

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8903H
- Make and model: Boeing 737-8
- Aircraft serial: 68120
- Aircraft time: 6,071 hours, 3,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE OVERWING EXIT INDICATOR MISSING<[01] RESECURED RH OVERWING EXIT SIDEWALL SIGN COVER PER SIP.
